按条件检索“216”条记录

已选条件: 数据来源: SCOPUS × 数据来源: CNKI × 出版年: 2014 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
1. Neighbor sum distinguishing total colorings via the Combinatorial Nullstellensatz SCOPUS SCIE

作者:DING LaiHao;WANG GuangHui;YAN GuiYing

作者机构:[Ding, L.H] Department of Mathematics, Shandong University, Jinan, 250100, China;[ Wang, G.H] Department of Mathematics, Shandong University, Jinan, 250100, China;[ Yan, G.Y] Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing, 10080, China

来源:中国科学:数学(英文版),SCIENCE CHINA-MATHEMATICS,2014,Vol.57,Issue.9,1875-1882

WOS被引数:28

资源类型:期刊论文

WOS:000340568600008

2. Second-order schemes for solving decoupled forward backward stochastic differential equations SCOPUS SCIE

作者:ZHAO WeiDong;LI Yang;FU Yu

作者机构:[Zhao, W.D] School of Mathematics, Shandong University, Jinan, 250100, China;[ Li, Y] College of Science, University of Shanghai for Science and Technology, Shanghai, 200093, China;[ Fu, Y] School of Mathematics, Shandong University, Jinan, 250100, China

来源:中国科学:数学(英文版),SCIENCE CHINA-MATHEMATICS,2014,Vol.57,Issue.4,665-686

WOS被引数:3

资源类型:期刊论文

WOS:000333080500001

3. A Uniformly Optimal-Order Estimate for Finite Volume Method for Advection-Diffusion Equations EI SCOPUS SCIE

作者:Yongqiang Ren;Aijie Cheng;Hong Wang

作者机构:[Ren, Y] School of Mathematics, Shandong University, Shandong, Jinan 250100, China;[ Cheng, A] School of Mathematics, Shandong University, Shandong, Jinan 250100, China;[ Wang, H] Department of Mathematics, University of South Carolina, Columbia, SC 29208, United States

来源:Numerical Methods for Partial Differential Equations: An International Journal,NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS,2014,Vol.30,Issue.1,17-43

WOS被引数:4

资源类型:期刊论文

WOS:000327442500002

4. Positive Solutions for Systems of Nonlinear Higher Order Differential Equations with Integral Boundary Conditions SCOPUS SCIE

作者:Li, Yaohong; Zhang, Xiaoyan

作者机构:[Li, Yaohong] Suzhou Univ, Sch Math & Stat, Suzhou 234000, Peoples R China.; [Zhang, Xiaoyan] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:ABSTRACT AND APPLIED ANALYSIS,2014

WOS被引数:1

资源类型:期刊论文

WOS:000333292400001

5. Simulated annealing for the bounds of Kendall\'s tau and Spearman\'s rho SCOPUS SCIE

作者:Shao, Wei; Guo, Guangbao; Zhao, Guoqing; Meng, Fanyu

作者机构:[Shao, Wei] Qufu Normal Univ, Sch Management, Rizhao 276800, Shandong, Peoples R China.; [Guo, Guangbao] Shandong Univ Technol, Dept Stat, Zibo 255049, Shandong, Peoples R China.; [Zhao, Guoqing] Shandong Univ Finance & Econ, Sch Finance, Jinan 250014, Shandong, Peoples R China.; [Meng, Fanyu] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION,2014,Vol.84,Issue.12,2688-2699

WOS被引数:5

资源类型:期刊论文

WOS:000340874500013

6. Total coloring of graphs embedded in surfaces of nonnegative Euler characteristic SCOPUS SCIE

作者:WANG HuiJuan;LIU Bin;WU JianLiang;WANG Bing

作者机构:[Wang, H.J] School of Mathematics, Shandong University, Jinan, 250100, China;[ Liu, B] Department of Mathematics, Ocean University of China, Qingdao, 266100, China;[ Wu, J.L] School of Mathematics, Shandong University, Jinan, 250100, China;[ Wang, B] School of Mathematics, Shandong University, Jinan, 250100, China, Department of Mathematics, Zaozhuang University, Zaozhuang, 277160, China

来源:中国科学:数学(英文版),SCIENCE CHINA-MATHEMATICS,2014,Vol.57,Issue.1,211-220

WOS被引数:2

资源类型:期刊论文

WOS:000329793500017

7. A Numerical Method and its Error Estimates for the Decoupled Forward-Backward Stochastic Differential Equations SCOPUS SCIE

作者:Weidong Zhao

作者机构:[Zhao, W] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Zhang, W] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Ju, L] Department of Mathematics, University of South Carolina, Columbia, SC 29208, United States, Beijing Computational Science Research Center, Beijing 100084, China

来源:Communications in Computational Physics,COMMUNICATIONS IN COMPUTATIONAL PHYSICS,2014,Vol.15,Issue.3,618-646

WOS被引数:14

资源类型:期刊论文

WOS:000328283100003

8. An asymptotic formula related to the divisors of the quaternary quadratic form SCOPUS SCIE

作者:Hu, Liqun

作者机构:[Hu, Liqun] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.; [Hu, Liqun] Nanchang Univ, Dept Math, Nanchang 330031, Jiangxi, Peoples R China.

来源:ACTA ARITHMETICA,2014,Vol.166,Issue.2,129-140

WOS被引数:4

资源类型:期刊论文

WOS:000347364200002

9. Long properly colored cycles in edge colored complete graphs SCOPUS SCIE

作者:Wang, Guanghui; Wang, Tao; Liu, Guizhen

作者机构:[Wang, Guanghui; Liu, Guizhen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wang, Tao] Henan Univ, Inst Appl Math, Kaifeng 475004, Peoples R China.; [Wang, Tao] Henan Univ, Coll Math & Informat Sci, Kaifeng 475004, Peoples R China.

来源:DISCRETE MATHEMATICS,2014,Vol.324,56-61

WOS被引数:2

资源类型:期刊论文

WOS:000334082600008

10. The Linear t-Colorings of Sierpi ński-Like Graphs SCOPUS SCIE

作者:Bing Xue;Liancui Zuo;Guanghui Wang;Guojun Li

作者机构:[Xue, B] School of Mathematics, Shandong University, Jinan, 250100, China;[ Zuo, L] College of Mathematical Science, Tianjin Normal University, Tianjin, 300387, China;[ Wang, G] School of Mathematics, Shandong University, Jinan, 250100, China;[ Li, G] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Graphs and combinatorics,GRAPHS AND COMBINATORICS,2014,Vol.30,Issue.3,755-767

WOS被引数:6

资源类型:期刊论文

WOS:000334939300022

11. A nonconforming scheme with high accuracy for the plate bending problem EI SCOPUS SCIE

作者:Sun, Ming; Song, Shicang; Liu, Zeyi

作者机构:[Sun, Ming; Song, Shicang; Liu, Zeyi] Zhengzhou Univ, Sch Math & Stat, Zhengzhou 450001, Henan, Peoples R China.; [Sun, Ming] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:COMPUTERS & MATHEMATICS WITH APPLICATIONS,2014,Vol.68,Issue.10,1083-1092

WOS被引数:1

资源类型:期刊论文

WOS:000345475600001

12. Modeling the Chinese language as an evolving network EI SCOPUS SCIE

作者:Liang, Wei; Shi, Yuming; Huang, Qiuling

作者机构:[Liang, Wei] Henan Polytech Univ Jiaozuo, Sch Math & Informat Sci, Kaifeng 454000, Henan, Peoples R China.; [Shi, Yuming] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.; [Huang, Qiuling] Shandong Univ Finance & Econ Jinan, Sch Math & Quantitat Econ, Jinan 250014, Shandong, Peoples R China.

来源:PHYSICA A-STATISTICAL MECHANICS AND ITS APPLICATIONS,2014,Vol.393,268-276

WOS被引数:6

资源类型:期刊论文

WOS:000328179200022

13. On the Existence and Uniqueness of Solutions to Stochastic Differential Equations Driven by G-Brownian Motion with Integral-Lipschitz Coefficients CSCD SCOPUS SCIE

作者:Xue-peng BAI;Yi-qing LIN

作者机构:[Bai, X.-P] Institut de Recherche Mathématique de Rennes, Université de Rennes 1, Rennes Cedex, 35042, France, School of Mathematics, Shandong University, Jinan, 250100, China;[ Lin, Y.-Q] Institut de Recherche Mathématique de Rennes, Université de Rennes 1, Rennes Cedex, 35042, France, School of Mathematics, Shandong University, Jinan, 250100, China

来源:应用数学学报(英文版),ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES,2014,Vol.30,Issue.3,589-610

WOS被引数:11

资源类型:期刊论文

WOS:000341462800004

14. An Explicit Second-Order Numerical Scheme to Solve Decoupled Forward Backward Stochastic Equations SCOPUS SCIE

作者:Fu, Yu; Zhao, Weidong

作者机构:[Zhao, Weidong] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; Shandong Univ, Finance Inst, Jinan 250100, Peoples R China.

来源:EAST ASIAN JOURNAL ON APPLIED MATHEMATICS,2014,Vol.4,Issue.4,368-385

WOS被引数:1

资源类型:期刊论文

WOS:000347185300005

15. Backward stochastic differential equations driven by G-Brownian motion EI SCOPUS SCIE

作者:Hu, M.;Ji, S.;Peng, S.;Song, Y.

作者机构:[Hu, M] School of Mathematics, Shandong University, China;[ Ji, S] Qilu Institute of Finance, Shandong University, China;[ Peng, S] School of Mathematics, Shandong University, China, Qilu Institute of Finance, Shandong University, China;[ Song, Y] Academy of Mathematics and Systems Science, CAS, Beijing, China

来源:Stochastic Processes and Their Applications: An Official Journal of the Bernoulli Society for Mathematical Statistics and Probability,STOCHASTIC PROCESSES AND THEIR APPLICATIONS,2014,Vol.124,Issue.1,759-784

WOS被引数:30

资源类型:期刊论文

WOS:000329594400030

16. Some results related to complex linear and nonlinear difference equations SCOPUS SCIE

作者:Li, Nan; Yang, Lianzhong

作者机构:[Li, Nan; Yang, Lianzhong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS,2014,Vol.20,Issue.2,237-250

WOS被引数:3

资源类型:期刊论文

WOS:000327223900005

17. Value Distribution of Certain Type of Difference Polynomials SCOPUS SCIE

作者:Li, Nan; Yang, Lianzhong

作者机构:[Li, Nan; Yang, Lianzhong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:ABSTRACT AND APPLIED ANALYSIS,2014

WOS被引数:1

资源类型:期刊论文

WOS:000330382100001

18. A Function Private Attribute-Based Encryption EI SCOPUS SCIE

作者:Han, Fei; Qin, Jing

作者机构:[Han, Fei; Qin, Jing] Shandong Univ, Sch Math, Jinan 250000, Peoples R China.

来源:INTERNATIONAL JOURNAL OF DISTRIBUTED SENSOR NETWORKS,2014,Vol.2014

WOS被引数:1

资源类型:期刊论文

WOS:000330742300001

19. Instability of plane shear flows EI SCOPUS SCIE

作者:Qi, Jiangang; Chen, Shaozhu; Xie, Bing

作者机构:[Qi, Jiangang; Chen, Shaozhu; Xie, Bing] Shandong Univ, Dept Math, Weihai 264209, Peoples R China.

来源:NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS,2014,Vol.109,23-32

WOS被引数:2

资源类型:期刊论文

WOS:000340940000002

20. An Optimal Control Problem of Forward-Backward Stochastic Volterra Integral Equations with State Constraints SCOPUS SCIE

作者:Wei, Qingmeng; Xiao, Xinling

作者机构:[Wei, Qingmeng] NE Normal Univ, Sch Math & Stat, Changchun 130024, Peoples R China.; [Xiao, Xinling] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:ABSTRACT AND APPLIED ANALYSIS,2014

资源类型:期刊论文

WOS:000332552200001

共 11 页, 216 条记录

TOP